RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1956, Volume 40(82), Number 3, Pages 381–398 (Mi msb5290)  

This article is cited in 7 scientific papers (total in 7 papers)

On a generalization of convex surfaces

Yu. G. Reshetnyak


Full text: PDF file (1991 kB)

Bibliographic databases:
Received: 26.10.1955

Citation: Yu. G. Reshetnyak, “On a generalization of convex surfaces”, Mat. Sb. (N.S.), 40(82):3 (1956), 381–398

Citation in format AMSBIB
\Bibitem{Res56}
\by Yu.~G.~Reshetnyak
\paper On a generalization of convex surfaces
\jour Mat. Sb. (N.S.)
\yr 1956
\vol 40(82)
\issue 3
\pages 381--398
\mathnet{http://mi.mathnet.ru/msb5290}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=83757}
\zmath{https://zbmath.org/?q=an:0072.17601}


Linking options:
  • http://mi.mathnet.ru/eng/msb5290
  • http://mi.mathnet.ru/eng/msb/v82/i3/p381

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. G. Ananov, Yu. D. Burago, V. A. Zalgaller, “Three-dimensional manifolds of nonnegative Ricci curvature, with boundary”, Math. USSR-Sb., 56:1 (1987), 163–186  mathnet  crossref  mathscinet  zmath
    2. V. P. Golubyatnikov, V. Yu. Rovenski, “Some extensions of the class of $k$-convex bodies”, Siberian Math. J., 50:5 (2009), 820–829  mathnet  crossref  mathscinet  isi  elib  elib
    3. Yu. G. Reshetnyak, “The differential properties of one class of surfaces in Euclidean space”, Siberian Math. J., 50:5 (2009), 907–918  mathnet  crossref  mathscinet  isi  elib
    4. V. V. Aseev, “Convex expansion of condenser plates”, Russian Math. (Iz. VUZ), 54:8 (2010), 1–11  mathnet  crossref  mathscinet  elib
    5. Comput. Math. Math. Phys., 50:1 (2010), 65–92  mathnet  crossref  mathscinet  elib
    6. Balashov M.V. Golubev M.O., “Weak Concavity of the Antidistance Function”, J. Convex Anal., 21:4 (2014), 951–964  isi
    7. Goncharov V.V. Ivanov G.E., “Strong and Weak Convexity of Closed Sets in a Hilbert Space”, Operations Research, Engineering, and Cyber Security: Trends in Applied Mathematics and Technology, Springer Optimization and Its Applications, 113, ed. Daras N. Rassias T., Springer International Publishing Ag, 2017, 259–297  crossref  isi
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:234
    Full text:97
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019